Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 239209, 18 pages
http://dx.doi.org/10.1155/2009/239209
Research Article

Multiple Positive Periodic Solutions for Delay Differential System

1Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics, University of Science and Technology of China, Hefei 230026, China
3School of Mathematical Sciences, Fudan University, Shanghai 200433, China
4Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 11 September 2009; Accepted 6 December 2009

Academic Editor: Binggen Zhang

Copyright © 2009 Zhao-Cai Hao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao-Cai Hao, Ti-Jun Xiao, and Jin Liang, “Multiple Positive Periodic Solutions for Delay Differential System,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 239209, 18 pages, 2009. https://doi.org/10.1155/2009/239209.